# SDR SWAA2024012940470

- Difficulty date: January 12, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 27,158 hours, 13,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH INTERCOSTAL HAS CORROSION AT BS 951; RBL 51; WL 208.<[01] EVALUATED AFT WET AREA RH INTERCOSTAL AT BS 951; RBL51; WL208 AND FOUND TO BE OUT OF LIMITS THEN REPLACED A NEW INTERCOSTAL IAW SRM 53-70-51-1A-1; SRM 51-10-02-0G STEP 9; SRM 51-40-02; AND BOEING DWG 147A5650 SH 71.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE. JOB COMPLETE.
